# SDR AALA202109279774

- Difficulty date: September 8, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N978NN
- Make and model: Boeing 737*
- Aircraft serial: 31226
- Aircraft time: 17,717 hours, 7,296 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hub
- Condition: Gouged
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: 2L DOOR INTERNAL HANDLE ATTACH FITTING IS GOUGED. REPLACED HUB ASSEMBLY WITH NEW IAW B737-NG AMM 52-13-11, OPS CHECK GOOD.
